# SDR F3LA200300046

- Difficulty date: January 29, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- Aircraft time: 35,592 hours, 16,191 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pad
- Condition: Corroded
- Location: Girt Bar Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON SLIDE GIRT BAR LOCK PAD AT STA 344, LBL 59.  FABRICATED AND INSTALLED REPLACEMENT PAD PER SRM 51-40-02.
